Department of Mathematics

Advertisement
Advertisement
K. İlhan İKEDA, Ph.D., Professor
Personal URL http://www.math.boun.edu.tr/instructors/ilhan.ikeda/
E-mail kazimilhan.ikeda boun.edu.tr
Office  TB 140-A
Phone (office) + 90 (212) 359 7351
Address Bogaziçi University
Faculty of Arts and Science
Department of Mathematics
34342, Bebek-Istanbul, Turkey
 : : Education
Ph. D. in Mathematics Princeton University, 1993
B.S. in Mathematics Middle East Technical University, 1989
 : : Areas of Interest
Algebraic Number Theory
Automorphic Forms
Representation Theory
 : : Publications
  • Basic properties of the non-abelian global reciprocity map, Mathematics in the 21st Century, Springer Proceedings in Mathematics& Statistics Volume 98, 2015, pp 45-92.
  • On the non-abelian global class field theory, Annales mathématiques du Québec, 37 (2), 2013, pp. 129-172.
  • Ramification theory in non-abelian local class field theory (with Erol Serbest), Acta Arithmetica, 144 (2010), pp.373-393.
  • Non-abelian local reciprocity law (with Erol Serbest), Manuscripta Math. 132 (2010), pp. 19-49.
  • Generalized Fesenko reciprocity map (with Erol Serbest), Algebra i Analiz: St. Petersburg Math. Journal 20(4) (2008), pp. 118-159.
  • Fesenko reciprocity map (with Erol Serbest), Algebra i Analiz : St. Petersburg Math. Journal 20(3) (2008), pp. 112-162.
  • On the local Artin conductor fArtin(χ) of a character χ of Gal(E/K) 2: Main results for the metabelian case, Proc. Indian Acad. Sci. (Math. Sci.) 113 (2003), pp. 99-137.
  • On the metabelian local Artin map 1: Galois conjugation law, Turkish J. of Math. 24, (2000), pp. 25-58.
  • On the local Artin conductor ƒArtin(χ) of a character χ of Gal(E/K) 1: Basic definitions, Turkish J. of Math. 23, (1999), pp. 519-530.
  • Two lemmas on formal power series, (with Masatoshi Ikeda), Turkish J. of Math. 23, (1999), pp. 435-440.
  • On the standard L-functions of central-simple algebras, Bulletin des Sciences Mathématiques 124, (2000), pp. 147-157.
  • A formal theory of Eisenstein series, C. R. Acad. Sci. Paris Sér. I Math. 321, (1995), pp. 45-50.